Paracetamol 500 mg, Paracetamol APTEO MED 0.5g x 10 tablets

Synoptis Pharma


£6.99 £20.00




  • Paracetamol 500 mg. Paracetamol is one of the most popular active substances with antipyretic and analgesic effects. Paracetamol 0.5g Apteo Med is indicated for use primarily in the treatment of pain of various origins.

Composition:
One tablet contains: paracetamol (Paracetamolum) - 500mg and auxiliary substances: sorbitol (170mg), potato starch, povidone, magnesium stearate.

Action:
Paracetamol is an active substance that has the ability to inhibit the synthesis of prostaglandins in the central nervous system, and as a result acts as an analgesic and antipyretic. Paracetamol Apteo Med is recommended for use to relieve pain and fever. It is worth noting that the drug does not contribute to the damage of the gastric mucosa, it does not inhibit platelet aggregation and blood coagulation. Paracetamol does not have anti-inflammatory effects.

Application:
Apteo Med Paracetamol 0.5g indicated for use in the treatment of pain of various origins (eg headaches, migraine, muscle pain, arthralgia, menstrual cramps, pain after surgical and dental procedures and post-traumatic pain) and fevers (e.g. low-grade fever, fever associated with a cold). For use in adults and children and adolescents over 12 years of age.

Additional information:
Keep the product out of reach of children at room temperature. Do not mix with alcohol. In the case of pregnant women and nursing mothers, the possibility of using the drug should be consulted with a physician. The drug contains sorbitol, it is recommended to exercise caution in people with intolerance to some sugars. Do not use other preparations containing paracetamol while using the medicine.

Contraindications:
Do not use in the case of hypersensitivity to any component of the drug. Do not use in case of severe renal or hepatic failure. Do not use with alcoholism.

Adverse reactions:
The use of the drug is associated with the risk of side effects: uncommon - vomiting, diarrhea; rarely - dermatitis, urticaria, erythema; very rarely - decrease in the number of platelets, leukocytes, enlargement of the liver.

Dosage:
Use as directed by your doctor or the instructions on the leaflet. For oral use. One time dose for adults and adolescents over 12 years of age (over 50kg body weight): 500-1000mg paracetamol (1-2 tablets). The dose can be repeated every 4 hours, up to 4 times a day. The maximum daily dose for short-term use (up to 3 days) is 4000mg of paracetamol (8 tablets). The maximum daily dose with long-term use (up to 10 days) is 2500mg paracetamol (5 tablets). Dosage in people with liver disorders or with Gilbert's syndrome: it is recommended to reduce the dose or increase the interval between consecutive doses. You can take the medicine for 3-5 days without consulting your doctor, if after this time your symptoms do not improve or get worse, you should consult your doctor.